Catalog Home Page

Publications: Gamble, David

Stats for Gamble, David
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 5.

Journal Article

Clarke, B.R.ORCID: 0000-0003-1419-0768, Gamble, D.K. and Bednarski, T. (2000) A note on robustness of the β-trimmed mean. Australian & New Zealand Journal of Statistics, 42 (1). pp. 113-117.

Reason, C.J.C., Gamble, D. and Pearce, A.F. (1999) The Leeuwin Current in the Parallel Ocean Climate Model and applications to regional meteorology and fisheries. Meteorological Applications, 6 (3). pp. 211-225.

Harrison, K.J., Ward, J.A. and Gamble, D.K. (1996) Sample complexity of worst-case H∞-identification. Systems & Control Letters, 27 (4). pp. 255-260.

Non-refereed Article

Clarke, B.R.ORCID: 0000-0003-1419-0768, Gamble, D.K. and Bednarski, T. (2012) On a note on robustness of the ß-trimmed mean (Corrigendum). Australian & New Zealand Journal of Statistics, 53 (4). p. 481.

Thesis

Gamble, David (1999) The analysis of contaminated tidal data. PhD thesis, Murdoch University.

This list was generated on Thu Nov 21 05:56:09 2019 UTC.